September 2000

September 1-8
September 9-17
September 21-24
September 30, 2000

I had a crying spell about my "big weight gain." Haha. It could be because I'm tapering off these damn fat gaining anti-depressants. I started opening the capsules and taking half of it out. After crying, we went to the YMCA to work out. This is part of my new obsession of course. Chad really worked out hard, running, sit ups, weight lifting and sweating his ass off. I did some running, an exercise bike and some ab work outs. Then we went swimming. I didn't really swim. Chad did some diving. I was too chicken to jump off of it. Plus, I can't dive. We dipped into the hot tub too. Of...I weighed myself there. I weigh 126.5 lbs. I am really pissed. I know my doctor will think I have some sort of eating disorder b/c everyone wants to TELL ME how big or small I should be. But I want to be like I was before. I don't want to look healthy. I WANT to look emaciated. Haha.

September 29, 2000 later...

Last night Chad and I went to see Urban Legends 2. It wasn't that scary but it was okay. I did jump once and scream at one part. We ate at Houlihans before the movie and ironically we sat in the part with this huge airplane hanging from the ceiling. (chad flies) Oh, and we went to Wal-greens to kill time and so I could look into buying Metobolife. The weight loss pills. But, I saw that they have caffeine. That sucks. I won't take them unless I get real desperate which..I'm close to.

September 29, 2000

Hello again. The 27th was our nine month anniversary. Oh, by the way, someone wrote me and asked about the physical aspect of our relationship. Yes, we do have sex and a healthy sex life. I just have chosen not to write about it because I wanted to "keep it clean" and just focus on other stuff.

OK, here's my newest obsession. It's been building but now the "sh**s hit the fan." My anti-depressant, effexor (don't ever take this drug!) has made me gain weight. NEVER, ever, in my life have I weighed more than 115. I'm 5'8". Yes, that makes me skinny but I liked it and Chad didn't seem to mind. In July at the doctor, I weighed 123. Now, I know my tummy is bigger so God only knows what I weigh now. I'm SO depressed about this.

Quit the pills? Of course I am. (doctor ignored past complaint of weight gain) BUT, this is a biggie..effexor has BAD withdrawal effects. Really bad. I have experienced it before just from missing two days. Then, I researched on the internet and found out I'm not the only one. There's tons of other people with weight gain, and the bad feelings that come from withdrawal. Ugh. Well, today, I opened a capsule and took out half of it. I'm tapering myself off. I was never depressed before to begin with! I had anxiety. NOW, I'm depressed because I feel like a fat ass. I LOOK normal. But I feel like crap.

October 2000 entries E-mail Sign my guestbook